요추 경막외 스테로이드 주사 시 발생한 경막하 주사 : 증례 보고
Subdural injection of Lumbar epidural steroid injection : A case report
3
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
본 증례는 요통 및 방사통이 있는 76세 남자 환자에서 요추 경막외 스테로이드 주사 시 발생한 경막하 주사에 관한 경험이다. 경막하로 약물이 투여될 시에는 약물이 원하는 척수레벨보다 고위 레벨로 전달될 가능성이 있으며, 이에 따라 고위 레벨의 감각 및 운동 차단, 중등도의 저혈압, 서맥, 진행되는 호흡 곤란, 의식 저하 또는 심정지와 같은 심각한 합병증이 발생할 수 있다. 경막하 주사로 조영제 주입 시 본 증례 와 같은 방사선학적 모양이 나타날 수 있음을 공유하고, 발생할 수 있는 임상 증상에 대해 인지하여, 우 발적으로 발생한 경막하 주사 시 적절한 대처를 하는데 도움을 주고자 한다.
Abstract
This case describes an experience related to a subdural injection occurring during lumbar epidural steroid injection in a 76-year-old male patient with lower back pain and radiating pain. When medications are administered into the subdural space, there is a possibility of drug delivery to a higher spinal level than intended, potentially leading to severe complications such as high-level sensory and motor blockade, severe hypotension, bradycardia, progressive respiratory distress, altered consciousness, or cardiac arrest. By sharing the radiological appearance similar to this case when contrast medium is injected into the subdural space, and by raising awareness of potential clinical symptoms that may arise, we aim to assist in the appropriate management of inadvertently occurring subdural injections.
